Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
my teeth and gums were fine until i started taking high blood pressure medicine now bleeding and tooth loss.
2 answers • 15 Feb 2010
0 answers • 7 Oct 2012
Side Effect - Okay, so my wisdom teeth are coming in and after days of dealing with it I bought sine
... off brand of orajel last night. I was not smart and used too much too soon. Also i didn't swallow it but it did get on my throat, I ...
2 answers • 11 Dec 2012
Began as a toothache, moved to my gums, now my cheek is swollen & I can't open my mouth. What is it?
2 days ago, I complained about 3 teeth on the top left side hurting. I figured it was my wisdom tooth trying to come in and moving my teeth to do it, ...
1 answer • 28 Oct 2013
Every time my daughter brushes her teeth her gums bleed. This was the same when she was on Epilum aswell. Is this because of the medication?
1 answer • 27 Nov 2013